# SDR NSVA20070063

- Difficulty date: March 11, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 334
- Aircraft time: 28,986 hours, 33,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT OVER MAIN CABIN DOOR DOES NOT ILLUMINATE.  RESEATED BATTERY AND CHECKED FUSES, OPS CHECKED GOOD IAW SAAB MM 33-50-00.
